MAUDE Adverse Event Report: SUNSTAR AMERICAS, INC. PROXABRUSH; INTERDENTAL BRUSH

SUNSTAR AMERICAS, INC. PROXABRUSH; INTERDENTAL BRUSH
Model Number 872RQ
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/22/2025
Type of Reportable Event Malfunction
Event or Problem Description
Customer complained that tight go between cleaner is breaking off at the base.3-4 have broken from a 10 pack.There was no injury reported.

Brand Name
PROXABRUSH
Common Device Name
INTERDENTAL BRUSH
Manufacturer (Section D)
SUNSTAR AMERICAS, INC.
301 e. central road
schaumburg IL 60195
Manufacturer (Section G)
SUNSTAR AMERICAS, INC.
301 e. central road
schaumburg IL 60195
Manufacturer Contact
paula wendland
301 e. central road
schaumburg, IL 60195
8477944331
MDR Report Key22821419
Report Number1413787-2025-00221
Device Sequence Number9760425
Product Code EFW
UDI-Device Identifier00070942002448
UDI-Public00070942002448
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number872RQ
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2025
Initial Report FDA Received Date08/15/2025
Usage of Device A
Patient Sequence Number1
Patient SexUnknown